Header

UZH-Logo

Maintenance Infos

Linear functional inequalities: a general theory and new special cases


Pycia, Marek (2006). Linear functional inequalities: a general theory and new special cases. Dissertationes Mathematicae, 438:1-62.

Statistics

Citations

Dimensions.ai Metrics

Altmetrics

Downloads

2 downloads since deposited on 05 Jun 2018
0 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Economics
Dewey Decimal Classification:330 Economics
Scopus Subject Areas:Physical Sciences > General Mathematics
Language:English
Date:2006
Deposited On:05 Jun 2018 12:06
Last Modified:31 Jul 2020 01:50
Publisher:Instytut Matematyczny. Polska Akademia Nauk
ISSN:0012-3862
OA Status:Closed
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.4064/dm438-0-1

Download

Closed Access: Download allowed only for UZH members